# SDR UALA2013011400224

- Difficulty date: January 12, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,242 hours, 26,209 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 23
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO DET 1 FAULT ON EICAS.  REPLACED CARGO DETECTION CIRCUIT CARD M10427 PER MM.  SYSTEM TESTS GOOD.
